Finasteride

Discussion in 'Erectile Dysfunction / Delayed Ejaculation' started by comebackkid83, Aug 11, 2017.

Tags:
  1. comebackkid83

    comebackkid83 Member

    Hey guys, hope all.
    This question has probably being asked before but I'm stressed enough to ask again.
    Over the last decade, I've gone on no PMO streaks, even up to 70plus days. Currently I'm 40plus days into it. Usually, I am bent over with erections, and wake up with morning wood during these streaks, probably more to do with porn cravings than genuine libido. However, this is the kicker...


    Four weeks ago I had a FUT strip procedure done, (a hair transplant, I was in the baldie club). Before that my surgeon put me on a dosage of finasteride. We talked through possible side effects, including decrease libido. Studies show that only 2% of users suffer ed from the drug, I looked at that as a pretty good ratio. I said 'fuck it, I'm not that unlucky, 2 in a hundred'.

    Now, I don't know if it's just because it's in my head, but I have not had a single erection in the last six weeks. Remember I am on a forty day streak and before that a twenty day trek. Usually I'm like a monkey pullin a banana in this situation. Does anyone else have personal experience using finasteride, not just hear say or what they read online. Any information would be appreciated.
     

Share This Page